1. A patient presents 5 years post biliopancreatic diversion with severe diarrhea and is found to…

1. A patient presents 5 years post biliopancreatic diversion with severe diarrhea and is found to have a decreased serum albumin. The primary care physician prescribes metronidazole for the diarrhea and gives him some dietary advice. He comes back 15 days later to say that he took the metronidazole tablets thrice a day for the past 2 weeks and now his diarrhea has resolved. On measuring serum albumin it was found to have normalized. What is the most likely mechanism behind this finding? A. The patient had endogenous protein loss. B. Metronidazole stimulates protein synthesis in the liver. C. The patient probably decreased fat intake during the last 2 weeks. D. This is a laboratory error.

Don't use plagiarized sources. Get Your Custom Essay on
1. A patient presents 5 years post biliopancreatic diversion with severe diarrhea and is found to…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*